Advertisement

Ukrainian Mathematical Journal

, Volume 48, Issue 5, pp 725–732 | Cite as

The law of iterated logarithm for solutions of stochastic differential equations

  • S. Ya. Makhno
Article
  • 47 Downloads

Abstract

We prove the law of iterated logarithm for solutions of stochastic differential equations with perturbed periodic coefficients.

Keywords

Random Process Measurable Space Stochastic Differential Equation Wiener Process Stochastic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. V. Skorokhod,Random Processes with Independent Increments [in Russian], Nauka, Moscow 1964.Google Scholar
  2. 2.
    A. Fridman, “Limit behavior of solutions of stochastic differential equations,”Trans Amer. Math. Soc.,170, No. 8, 359–384 (1972).CrossRefMathSciNetGoogle Scholar
  3. 3.
    A. Bensoussan, J. L. Lions, and G. Papanicolaou,Asymptotic Analysis for Periodic Structures, North-Holland, Amsterdam, (1978).zbMATHGoogle Scholar
  4. 4.
    A. Bensoussan, “Homogenization of nonlinear elliptic systems with zero order term coupling,”Ric. Mat., Suppl., 203–232 (1987).Google Scholar
  5. 5.
    A. V. Skorokhod,Asymptotic Methods in the Theory of Stochastic Differential Equations [in Russian], Naukova Dumka, Kiev (1987).zbMATHGoogle Scholar
  6. 6.
    I.I. Gikhman and A. V. Skorokhod,Theory of Random Processes [in Russian], Vol. 3, Nauka, Moscow (1975).zbMATHGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • S. Ya. Makhno

There are no affiliations available

Personalised recommendations